MAUDE Adverse Event Report: MERIT MEDICAL IRELAND LTD MERIT LAUREATE® GUIDE WIRE; WIRE, GUIDE, CATHETER

MERIT MEDICAL IRELAND LTD MERIT LAUREATE® GUIDE WIRE; WIRE, GUIDE, CATHETER
Catalog Number LWSTDA35150/D
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A supplemental report will be submitted once the investigation is complete.
 
Event or Problem Description
The account alleges that during the procedure, while attempting to introduce an interventional device over the guidewire, the coating of the guidewire started coming off onto the operator's gloves.No additional patient consequence to report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The suspect medical device has not been returned for engineering evaluation.The internal manufacturing process was reviewed.All products have been found to be in compliance with the manufacturing standards.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were identified.A search of the complaint database was performed and no similar complaints with this lot number were identified.

Brand Name
MERIT LAUREATE® GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MERIT MEDICAL IRELAND LTD
parkmore business park west
ballybrit
galway,
EI 
Manufacturer (Section G)
MERIT MEDICAL IRELAND LTD
parkmore business park west
ballybrit
galway,
EI  
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key21435246
Report Number9616662-2025-00002
Device Sequence Number11913664
Product Code DQX
UDI-Device Identifier00884450033289
UDI-Public00884450033289
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLWSTDA35150/D
Device Lot NumberK3096492
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown